Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relations between metrics of almost positive curvature on the Gromoll-Meyer sphere


Author: Owen Dearricott
Journal: Proc. Amer. Math. Soc. 140 (2012), 2169-2178
MSC (2010): Primary 53C21
Published electronically: October 12, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simplified proof that Wilhelm's metric on the Gromoll-Meyer sphere has positive curvature almost everywhere. We determine that its zero locus coincides with that of the almost positively curved metric of Eschenburg and Kerin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21

Retrieve articles in all journals with MSC (2010): 53C21


Additional Information

Owen Dearricott
Affiliation: Department of Mathematics, University of California, Riverside, Riverside, California 92521
Address at time of publication: Department of Mathematics, University of California, Los Angeles, Box 951555, Los Angeles, California 90095-1555
Email: owend@ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11056-6
PII: S 0002-9939(2011)11056-6
Received by editor(s): November 10, 2010
Received by editor(s) in revised form: February 1, 2011
Published electronically: October 12, 2011
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.